# SDR SWAA2014100232545

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 41,009 hours, 23,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER EMER FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW MM.
